Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Had back operation. Started pain in back, stiff neck and headache. Not getting relief from medicine. Looking for advice on what to do?

I am a 59 year old women who has had 5 back operations in Pa. I only live in Plant City Florida 6 months out of the year. About a month ago I started with severe pain in my lower baack that goes all the way down my right leg into my foot . And a very stiff neck with awful headaches . Since I don t live here I don t know where to go for treatment . The last time I saw my neurosurgeon was about 4 years ago and he said that I have a failed back. I have bad times and go through alot of pain and usually a couple trips to the chiropacter helps me, this time the pain meds. don t even help. Can you advise me where to go and what to do?
Asked On : Thu, 29 Mar 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Ayurvedic panchakarma therapy like greeva vasthy,kadi vashi,pichu and ayurvedic medicine like prasarinyadi kashayam,prasarinyadi tailam,karasasyadi tailam....etc.....
Answered: Mon, 2 Jul 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor